16 Jul 2010
Yes it could, you could read more details on: http://www.ayushveda.com/womens-magazine/benefits-of-lemon-grass/
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when some women get older they loose their sex drive.( love it but can do with out it.)
2 answers • 31 Mar 2010
Sexual Dysfunction, SSRI Induced - I discharge very quickly during sex and the semen very light?Any?
1 answer • 1 Jul 2010
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
... and starting wellburtin. I was worried she would not go for that. All that worry for nothing. Well unless I develop serotonin syndrome, or Status ...
6 answers • 4 Oct 2011
1 answer • 18 Nov 2012
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
... 22. For the last 14 years, I've been looking for something that reverses the dysfunction. I also have ADHD & take 60mg/day of Adderall. ...
2 answers • 16 Feb 2013